Change search
ReferencesLink to record
Permanent link

Direct link
Eisenstein congruences for split reductive groups
Stockholm University, Faculty of Science, Department of Mathematics.
2016 (English)In: Selecta Mathematica, New Series, ISSN 1022-1824, E-ISSN 1420-9020, Vol. 22, no 3, 1073-1115 p.Article in journal (Refereed) Published
Abstract [en]

We present a general conjecture on congruences between Hecke eigenvalues of parabolically induced and cuspidal automorphic representations of split reductive groups, modulo divisors of critical values of certain L-functions. We examine the consequences in several special cases and use the Bloch–Kato conjecture to further motivate a belief in the congruences.

Place, publisher, year, edition, pages
2016. Vol. 22, no 3, 1073-1115 p.
Keyword [en]
Congruences of modular forms, Harder’s conjecture, Bloch–Kato conjecture
National Category
URN: urn:nbn:se:su:diva-134853DOI: 10.1007/s00029-015-0211-0OAI: diva2:1039128
Available from: 2016-10-21 Created: 2016-10-21 Last updated: 2016-12-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Bergström, Jonas
By organisation
Department of Mathematics
In the same journal
Selecta Mathematica, New Series

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 19 hits
ReferencesLink to record
Permanent link

Direct link